MathSciNet Relay Station
MathSciNet bibliographic data
MR1716777 18G30 (18G35 55U35)
Cisinski, Denis-Charles La classe des morphismes de Dwyer n'est pas stable par retractes. (French) [The class of Dwyer morphisms is not stable under retracts] Cahiers Topologie Géom. Différentielle Catég. 40 (1999), no. 3, 227–231.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement